| Catalog Number |
14-589506 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
It was reported that the threads of a polaris 4.75 cross connector stripped during tightening intra-operatively.It was removed to complete the procedure without patient impacts.
Additional Manufacturer Narrative
Inspection.Visual inspection revealed that the hex drive feature of the center screw was stripped.Functional inspection revealed that the screw was still able to be removed and there was no apparent damage to the threading.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis forces applied during use.Device usage this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description